# SDR AALA20090512TUL04

- Difficulty date: April 10, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,331 hours, 29,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SERVICE PAN HAS CORROSION.  INSTALLED LONGERON SPLICE AT L22L, BETWEEN STA 1287 AND 1338 PER AARD 53-00-00-05.
